# SDR DALA2017042603434

- Difficulty date: April 23, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AT STA 760, LBL 17 TO 27, FLOOR STRUCTURE IS CORRODED. REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED AND REPLACED FLOOR SUPPORT AT STA 760 LBL 17 TO 27 IAW DWG REV A AND SRM.
